Thursday, I saw the pain clinic PA who has seen me twice. He cut me loose, saying he doesn't know what to do with me after looking at my records. He said he's hesitant to continue redoing the same tests over and over. I agreed.
I asked him about the spinal thing. He said no, that I would have other symptoms (I forget what he rattled off, something about lower back pain and other things I don't have). I asked about Vitamin D metabolites (suggested by someone else). He said he could do tests, but again, I don't have the symptoms he needed to see. He suggested I go to a headache clinic in Worcester, MA and sent me out the door with nothing. Here we go again.
I made the call to the headache clinic on Tuesday morning and was told the person who sets first appointments is out sick. She took my info. I called back today since no one called me back. I have an appointment October 6th.....with a nurse practitioner. I don't rate a real doctor anymore. My neice wants me to invent a game called Stump The Doctor.
I'd like to stump the doctors, but I don't see them anymore. Why not have me talk to a janitor?
These appointments every 3 months without any remedy or diagnosis is getting really old.
It has been over 2 1/2 years since the onset of this headache and I'm no further ahead in the treatment of this.
I went to my PCP, Dr. K, on Monday to get referrals and to see if I can take a different anti-depressant since I don't feel the benefit of taking 50 mg of Zoloft anymore. I'm depressed and my memory is shot to hell. He starts asking me questions.
"Do you drink?"
"You don't use marijuana?"
"No. Do you have any? I'll take it." His eyebrows go up.
"How about heroin?"
He just gave me a look like he was expecting me to tell him I was self-medicating. Been there, done that, in my youth. Not interested in travelling that forgotten road again.
He said stop taking the Zoloft and take this: Paxil, 10 mg. Well, just give me Skittles, why don't ya???
To answer your question, cr, I've tried Lyrica.......don't remember the side effects, but it was nasty and I quit taking it. Topamax, too......even more nasty. 2 days of that and I was puking and feeling much much worse.